# SDR UIEA2017101201956

- Difficulty date: October 6, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,661 hours, 37,891 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Control Card
- Part number: 285T00938
- Part serial: 035
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT PACK OFF LIGHT NOT ILLUMINATED AND RT PACK OFF EICAS WITH PACK OFF.  ACCOMPLISHED FIM 21-51 F/T 810.  REPLACED RT PACK CONTROL CARD. RT PACK LIGHT AND EICAS OPS CHECKED GOOD IAW AMM 21-51-09.
